# SDR CALA2024032200843

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 73,901 hours, 29,969 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Slat Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED ON DESCENT THEN ACTIONED QRH.   DEBREIFED INBOUND CREW & RAN FLAPS UP & DOWN NO HELP LEADING TRANSIT LIGHT STILL ON UNLOCKING ACCOMPISHED LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST AMM 27-88-11-700-801 FOUND NO FAULTS WITH SENSORS. ACCOMPLISHED FIM 27-88 TASK 820 FOUND INBOARD TARGET AT #2L/E SLAT NOT SECURED. MEASURED GAPS WITHIN RANGE. SYSTEM OPS CHECK OK REF AMM 27-88-11-700-801. ACCOMPISHED LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST AMM 27-88-11-700-801 FOUND NO FAULTS WITH SENSORS. ACCOMPLISHED FIM 27-88 TASK 820 FOUND INBOARD TARGET AT #2L/E SLAT NOT SECURED. MEASURED GAPS WITHIN RANGE. SYSTEM OPS CHECK OK REF AMM 27-88-11-700-801.
